# SDR NACA2024101600001

- Difficulty date: October 16, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,614 hours, 18,440 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

USED WING ANTI ICE ON APPROACH WHEN TURNED OFF INFLIGHT GOT VALVE LIGHT ON LEFT SIDE AND L WING ANTI-ICE EICAS. DEFERRED PER MEL 30-11-02A CAT C
